MAUDE Adverse Event Report: VYAIRE MEDICAL ENFLOW CONTROLLER UNIT

VYAIRE MEDICAL ENFLOW CONTROLLER UNIT
Model Number 980121EU
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, vyaire has not received the sample for investigation.
 
Event or Problem Description
Customer reported the enflow controller unit exploded with a burning smell.The issue occurred on set up prior to patient-use.The customer reported there is no patient involvement associated with the event.
 
Additional Manufacturer Narrative
Device evaluation: d10, g4, h3, h6, and h10.Results of investigation: the suspect component was returned for evaluation.Based on the evaluation the reported defect could not be traced or reproduced.

Brand Name
ENFLOW CONTROLLER UNIT
Common Device Name
ENFLOW CONTROLLER UNIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
MDR Report Key8129188
Report Number3008959444-2018-00003
Device Sequence Number294981
Product Code LGZ
UDI-Device Identifier10885403296819
UDI-Public(01)10885403296819
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980121EU
Device Catalogue Number980121EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1